# SDR UALA2008111806554

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,690 hours, 11,084 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260019
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 SPOILER ACTUATOR POURING HYD FLUID FROM PCU.  NR 2 SPOILER ACTUATOR LEAKING.  REPLACED ACTUATOR.  VERIFIED RIG AND OPS CHECKS.
